Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 22, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 3, 2016, 4:22 AM EDT. It took effect at Apr 3, 2016, 11:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 4:22 AM EDT (08:22 UTC)
- In effect from
- Apr 3, 2016, 11:00 AM EDT
- Expired
- Apr 4, 2016, 11:00 PM EDT
- In force
- 36 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
182 WHUS73 KIWX 030822 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 422 AM EDT SUN APR 3 2016 LMZ043-046-031600- /O.CAN.KIWX.SC.Y.0021.000000T0000Z-160403T0900Z/ /O.NEW.KIWX.SC.Y.0022.160403T1500Z-160405T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 422 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT MONDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON THEN VEERING NORTH AFTER MIDNIGHT. GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
711 WHUS73 KIWX 031426 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1026 AM EDT SUN APR 3 2016 LMZ043-046-032230- /O.CON.KIWX.SC.Y.0022.160403T1500Z-160405T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1026 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT MONDAY... * WINDS: SOUTHWEST 10 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON THEN VEERING NORTH AFTER MIDNIGHT. GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
207 WHUS73 KIWX 032002 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 402 PM EDT SUN APR 3 2016 LMZ043-046-040415- /O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 402 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT MONDAY... * WINDS: SOUTHWEST 20 TO 25 KNOTS LATE THIS AFTERNOON INTO THIS EVENING WITH GUSTS TO 30 KNOTS...THEN VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
682 WHUS73 KIWX 040302 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1102 PM EDT SUN APR 3 2016 LMZ043-046-041115- /O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1102 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT MONDAY. * WINDS: VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GUSTS TO 35 KNOT GALES ARE POSSIBLE. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
428 WHUS73 KIWX 040851 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EDT MON APR 4 2016 LMZ043-046-041700- /O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 451 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS BECOMING NORTHEAST AND DIMINISHING OVERNIGHT TO 10 TO 15 KNOTS. * WAVES: 3 TO 6 FEET...SUBSIDING UNDER 4 FEET AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
960 WHUS73 KIWX 041426 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1026 AM EDT MON APR 4 2016 LMZ043-046-042230- /O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1026 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
152 WHUS73 KIWX 041936 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 PM EDT MON APR 4 2016 LMZ043-046-050300- /O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 336 PM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
127 WHUS73 KIWX 050258 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 PM EDT MON APR 4 2016 LMZ043-046-050400- /O.EXP.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1058 PM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 4:01 AM EDT, 21 minutes earlier.
Area forecast discussion, Apr 3, 4:01 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 AM EDT SUN APR 3 2016
.SYNOPSIS...
ISSUED AT 140 AM EDT SUN APR 3 2016
WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS EARLY MORNING LOWS
DROP TO NEAR 25 DEGREES. WINDS WILL BACK TO THE SOUTHWEST AHEAD OF
ANOTHER CLIPPER SYSTEM ALLOWING HIGHS TODAY TO CLIMB TO NEAR 50
DEGREES AS SOMEWHAT WARMER AIR SPREADS BACK INTO THE AREA. MORE
COLDER NIGHTS ARE AHEAD WITH THIS PATTERN WITH LOWS AT TIMES THIS
COMING WEEK FALLING INTO THE 20S.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 359 AM EDT SUN APR 3 2016
SIMILAR TO YDA...ANOTHER VIGOROUS CLIPPER DVLPG ACRS ND MAKING A
BEELINE FOR THE SRN GREAT LAKES BY THIS EVENING. REMARKABLE LL
THETA-E RIDGING XPCD TO DVLP EWD UNDERNEATH PLUME OF FAIRLY STEEP
MID LVL LAPSE RATES. THIS IN CONJUNCTION W/ROBUST ELEVATED FORCING
PLUME ALG/INADV OF MID LVL TROUGH SUGGESTS ISOLD THUNDER MENTION A
NEEDED ADDN ESP IN LIGHT OF SOME HIGHRES QPF OUTPUT THIS
EVENING...ESP NORTH HALF. UNTIL THEN TREMENDOUS SWING IN DIURNAL
TEMPS XPCD AS BITTERLY COLD MORNING TEMPS IN THE LOW 20S ROCKET
WELL INTO THE MID 50S BY MID AFTN CORRESPONDING TO AT LEAST
PARTIAL APRIL INSOLATION AND DEEP MIXING WITHIN INTENSIFYING LLJ
SWD OF AMPLIFYING UPR TROUGH. THIS WOULD YIELD A PD OF ADVISORY
LEVEL WIND GUSTS THIS AFTN ESP AS WARMER SOLUTION SCOPE LOOKS TO
VERIFY AND IN COLLABORATION W/NEIGHBORS WEST THROUGH SOUTH WILL
INCLUDE SWRN ZONES.
OTRWS BAND OF SHRA/ELEVATED THUNDER XPCD TO ACCOMPANY MID LVL
TROUGH PASSAGE THIS EVENING FOLLOWED BY CRASHING TEMPS ON MON AS
YET ANOTHER MODIFYING ARCTIC AIRMASS PLOWS SOUTH. BRIEF BUT QUITE
FVRBL WINDOW OF LK EFFECT SNOW POTENTIAL FOLLOWS LT THIS AFTN AND
EVENING AS LL THERMAL TROUGH MAXIMIZES OVR THE AREA.
&&
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 359 AM EDT SUN APR 3 2016
CLASH OF SEASONS UNDERWAY THIS WEEK AS DEEP PNA PATTN DVLPS ACRS
NOAM. SERIES OF CLIPPER DISTURBANCES TOPPING THE WRN RIDGE ACRS
CANADA AND THEIR SEWD AMPLIFICATION DEEPEN MEAN TROUGHING ACRS THE
ERN US INTO SAT BFR SHOWING SIGNS OF RELENTING THEREAFTER. PRIMARY
SYS OF NOTE CONTS TO BE POTENT CLIPPER DIGGING INTO THE LAKES ON
WED. CONTD ASSEMBLANCE OF MODIFIED GOMEX INFLW INADV OF THIS SYS
LOOKS TO MORE THAN ADEQUATE TO PROMOTE WIDESPREAD RAIN ALG SEWD
ADVG FNTL ZONE HWVR THUNDER POTENTIAL REMAINS MINIMAL W/NRN BREATH
OF LL THETA-E RIDGE REMAINING CONFINED TO OH RVR AND POINTS SOUTH.
ROBUST SECONDARY SW FOLLOWS THIS SYS THU INTO FRI YET MED RANGE
GUIDANCE IS STARKLY DIFFERENT IN HANDLING OF LEAD SYS WED AND
COURSE OF LEAST REGRET WAS TO FOLLOW THE BLEND. REGARDLESS
FOLLOWON OF THESE TWO SYS/S CARVES OUT AN ANOMALOUSLY DEEP TROUGH
OVR THE ERN US AND LOOKS ALLOWS A RENEWED SURGE OF MODIFYING
ARCTIC AIR TO SPREAD SOUTH ACRS THE LAKES.
INBTWN SYS/S LL THERMAL RIDGE WILL BUILD NWD INTO THE AREA WED TEMPS
MARKING THE HIGHPOINT FOR THE WEEK. HWVR PATTN REVERSAL SEEN DYS 8-
10 AS MARKED WARMING BACK TO ABV NORMAL TEMPS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 135 AM EDT SUN APR 3 2016
INVERSION HEIGHTS WILL CONTINUE TO FALL AS WINDS BACK TO THE
SOUTHWEST AHEAD OF THE NEXT CLIPPER SYSTEM. LAKE CLOUDS AND
LINGERING SNOW SHOWERS WILL DECREASE AND WEAKEN RESPECTIVELY. DRY
UPSTREAM AIR IN THE LOWER LAYERS SHOULD ALLOW FOR SOME SUN TODAY
WITH GOOD MIXING...THEREFORE INCREASED WIND SPEEDS TODAY AT BOTH
SBN AND FWA. ANOTHER STRONG COLD FRONT SHOULD MOVE THROUGH SBN
NEAR THE END OF THE TAF PERIOD. MENTIONED A WIND SHIFT WITH MVFR
CLOUDS MOVING INTO THE SBN TERMINAL BEHIND THE COLD FRONT.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM
EDT /7 PM CDT/ THIS EVENING FOR INZ003-012>016-020-022>024-
032.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
LMZ043-046.
SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 11 PM EDT MONDAY
FOR LMZ043-046.
&&
SYNOPSIS...SKIPPER
SHORT TERM...T
LONG TERM...T
AVIATION...SKIPPER
VISIT US AT WW.WEATHER.GOV/IWX
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Apr 2, 11:00 PM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 PM EDT SAT APR 2 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-040300- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 1100 PM EDT SAT APR 2 2016 /1000 PM CDT SAT APR 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT TEMPERATURES WILL DROP WELL DOWN INTO THE 20S OVERNIGHT AND MAY HARM EARLY BLOOMING PLANTS AND TREES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NEAR OR BELOW FREEZING TEMPERATURES ARE EXPECTED MONDAY NIGHT AS WELL AS BOTH THURSDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-040300- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 PM EDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CONDITIONS HAZARDOUS FOR SMALL CRAFT WILL BE POSSIBLE LATE SUNDAY INTO EARLY MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Apr 2, 10:22 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 PM EDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM NON-TSTM WND DMG MARION 40.55N 85.67W
04/02/2016 GRANT IN PUBLIC
NUMEROUS REPORTS OF TREES AND POWER LINES
DOWN THROUGHOUT GRANT COUNTY. REPORTS
RECEIVED THROUGH 7 PM. CORRECTED FOR
LOCATION.
0255 PM NON-TSTM WND GST 2 NNE MICHAELSVILLE 40.48N 85.68W
04/02/2016 M63 MPH GRANT IN AWOS
AWOS STATION GRANT COUNTY MUNICIPAL APT
/MZZ/
0305 PM NON-TSTM WND DMG 1 ESE NEW WAVERLY 40.76N 86.18W
04/02/2016 CASS IN NEWSPAPER
REPORT OF A SEMI BLOWN OVER JUST EAST OF
LOGANSPORT ROAD ON US-24 SHORTLY AFTER 3 PM
EDT
0305 PM NON-TSTM WND DMG 1 ESE NEW WAVERLY 40.76N 86.18W
04/02/2016 CASS IN NEWSPAPER
REPORT OF A SEMI BLOWN OVER JUST EAST OF
LOGANSPORT ROAD ON US-24 SHORTLY AFTER 3 PM
EDT
0313 PM NON-TSTM WND DMG 2 WNW UPLAND 40.48N 85.55W
04/02/2016 GRANT IN 911 CALL CENTER
SEMI TRUCK OVERTURNED - MILE MARKER 259
I-69.
0331 PM NON-TSTM WND DMG DUNKIRK 40.37N 85.21W
04/02/2016 JAY IN TRAINED SPOTTER
MINOR SIDING AND ROOF DAMAGE. MEASURED WIND
GUSTS OF 52+ MPH.
0335 PM NON-TSTM WND GST 2 E HILLSDALE 41.92N 84.59W
04/02/2016 M58 MPH HILLSDALE MI AWOS
AWOS STATION HILLSDALE MUNICIPAL AIRPORT
/JYM/
0335 PM NON-TSTM WND GST 1 S HUNTINGTON 40.86N 85.51W
04/02/2016 E55 MPH HUNTINGTON IN EMERGENCY MNGR
2 1/2 FT. DIAMETER LIVE TREE UPROOTED AND
ACROSS THE ROAD
0335 PM NON-TSTM WND GST 2 SW NEW WAVERLY 40.75N 86.22W
04/02/2016 E55 MPH CASS IN PUBLIC
TREE DOWN - BLOCKING ROAD.
0335 PM NON-TSTM WND GST 3 E NEW WAVERLY 40.77N 86.14W
04/02/2016 E50 MPH MIAMI IN PUBLIC
SEMI BLOWN OVER
0358 PM NON-TSTM WND GST 3 NNE YODER 40.97N 85.16W
04/02/2016 E60 MPH ALLEN IN TRAINED SPOTTER
HEALTHY 50 FOOT PINE TREE UPROOTED.
0421 PM NON-TSTM WND GST 1 N LANCASTER 40.76N 85.51W
04/02/2016 E55 MPH HUNTINGTON IN EMERGENCY MNGR
UTILITY POLE SNAPPED OFF
0422 PM NON-TSTM WND GST 3 SE PLEASANT PLAIN 40.67N 85.49W
04/02/2016 E55 MPH HUNTINGTON IN EMERGENCY MNGR
SEMI BLOWN OVER AT THE 273 MM ON I 69.
BELIEVE IT WAS WIND RELATED
0435 PM NON-TSTM WND GST DUNKIRK 40.37N 85.21W
04/02/2016 E55 MPH JAY IN TRAINED SPOTTER
NUMEROUS TREES DOWN AND POWER LINES DOWN IN
DUNKIRK. POWER OUT AT TIME OF REPORT.
0438 PM NON-TSTM WND DMG 1 W PLUM CREEK 40.74N 85.41W
04/02/2016 HUNTINGTON IN EMERGENCY MNGR
REPORT OF A SEMI ON ITS SIDE, THIS TIME AT
THE 280 MM ON I 69
0507 PM NON-TSTM WND GST 1 SW TYNER 41.39N 86.42W
04/02/2016 E50 MPH MARSHALL IN TRAINED SPOTTER
LARGE TREE LIMBS/BRANCHES DOWN (>=2").
0516 PM NON-TSTM WND DMG PORTLAND 40.44N 84.98W
04/02/2016 JAY IN LAW ENFORCEMENT
TWO TREES BLOWN DOWN
0530 PM NON-TSTM WND GST 2 NNE MARION 40.58N 85.64W
04/02/2016 M51 MPH GRANT IN TRAINED SPOTTER
10" DIAMETER TREE BLOWN DOWN ONTO A HOME.
0545 PM NON-TSTM WND DMG 4 N NEW HAVEN 41.13N 85.03W
04/02/2016 ALLEN IN PUBLIC
25 FT TALL PINE TREE UPROOTED BETWEEN 530-6
PM
0630 PM NON-TSTM WND DMG PAYNE 41.08N 84.73W
04/02/2016 PAULDING OH PUBLIC
METAL ROOF PARTIALLY BLOWN OFF OF A MOBILE
HOME.
0829 PM SNOW BERRIEN SPRINGS 41.95N 86.34W
04/02/2016 M1.0 INCH BERRIEN MI PUBLIC
PEA TO HALF-INCH DIAMETER GRAUPEL COVERING
GROUND.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:55 PM EDT | Small Craft Advisory | IWX | 5 hr | |
| Apr 3, 4:16 AM EDT | Wind Advisory | IWX | Cass, Elkhart, Fulton, Grant, Marshall, Miami and 4 more | 16 hr |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.